# SDR M7KA0625084142

- Difficulty date: August 4, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N822MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4142
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Sensor
- Part number: S1130021089
- Part serial: EC130B4
- Condition: Intermittent
- Location: M/R Gearbox
- Part time: 975 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE LIGHT ILLUMINATES AT GROUND IDLE. NEW SWITCH INSTALLED. NO FURTHER DEFECT NOTED. THIS SWITCH NORMALLY WORKS WELL BUT ON OCCASION LOSES INTERNAL CALIBRATION OR IS MISCALIBRATED AS NEW SWITCHES SOMETIMES EXHIBIT THE SAME PROBLEM. SUGGEST A MORE MODERN DESIGN BE CONSIDERED FOR THIS PART. (K)
